# SDR ASAA2024121954785

- Difficulty date: December 19, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N224AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62680
- Aircraft time: 30,031 hours, 9,843 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG81911
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT LIGHT AT ROW 13F IN POPPED UP, CREATING A TRIPPING HAZARD. GROUNDED - YES. (RESOLVED ON W/O: 2031843 TASKCARD: N/R-00001 ) REMOVED AND REPLACED PHOTOLUMINESCENT LIGHT STRIP AT ROW 13F. PER AMM 33-51-15. OPS CHECK GOOD.CONFIGURATION CHANGED TO NORMAL. PLACARD REMOVED.THIS CLEARS MEL 33-19A.SEAMC SCOTT NOTIFIED.
